Title of article :
A recursive construction for universal cycles of 2-subspaces
Author/Authors :
Jackson، نويسنده , , Bradley W. and Buhler، نويسنده , , Joe J. Mayer، نويسنده , , Ray، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Pages :
4
From page :
5328
To page :
5331
Abstract :
We prove that universal cycles of 2-dimensional subspaces of vector spaces over any finite field  F exist, i.e., if V is a finite-dimensional vector space over  F , there is a cycle of vectors v 1 , v 2 , … , v n such that each 2-dimensional subspace of  V occurs exactly once as the span of consecutive vectors.
Keywords :
Universal cycle , 2-subspaces
Journal title :
Discrete Mathematics
Serial Year :
2009
Journal title :
Discrete Mathematics
Record number :
1599064
Link To Document :
بازگشت